On commutators on nilpotent Lie group
Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 303-307
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064_cm_47_2_303_307,
author = {J. Janas},
title = {On commutators on nilpotent {Lie} group},
journal = {Colloquium Mathematicum},
pages = {303--307},
year = {1982},
volume = {47},
number = {2},
doi = {10.4064/cm-47-2-303-307},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/cm-47-2-303-307/}
}
J. Janas. On commutators on nilpotent Lie group. Colloquium Mathematicum, Tome 47 (1982) no. 2, pp. 303-307. doi: 10.4064/cm-47-2-303-307
Cité par Sources :